# SDR AALA201804199031

- Difficulty date: April 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 54,990 hours, 27,231 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: B18D18
- Part serial: 3C980033
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, LEFT ENGINE OUTLET AND RISE WENT TO FULL SCALE HIGH.  DISCONNECTED CONSTANT SPEED DRIVE.  NR 1 GENERATOR FAILURE AND APU WOULD NOT START. EMERGENCY WAS DECLARED, FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CENTRIFUGAL SWITCH ON APU AND PERFORMED SATISFACTORY OPS CHECK IAW AMM 49-60-01.  REPLACED THE CONSTANT SPEED DRIVE, OIL COOLER, AND GENERATOR IAW AMM 24-10-01, 24-10-03, AND PERFORMED SATISFACTORY OPS CHECK.  AIRCRAFT WAS GROUNDED
